# SDR 97UAL900827

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Condition: Will Not Test
- Location: Left
- Component: Goodrich, 101655305
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING SLIDE SYSTEM WILL NOT TEST IN EITHER SYSTEM 1 OR 2.  *S/D*  ACCOMPLISHED CHECK PER MEL 25 360.  GROUND CHECK GOOD.  SYSTEM RETURNED TO NORMAL.  REPLACED RELAYS K1, K5.
